# SDR VNAA2016052700026

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,828 hours, 28,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Part serial: 10143
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 28,828 hours, 28,521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS A DENT ON TAIL END LOWER SKIN FLS 98.70, APPROXIMATELY 2" IN DIAMETER. MAINTENANCE PERFORMED A MAJOR REPAIR TO THE LT INBD FLAP LOWER EXTERNAL SKIN, PN CC670-14002-7, SN 10143, IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
